# SDR RRXA001093

- Difficulty date: December 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,214 hours, 22,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP TRAILING EDGE ONE FOOT FROM O/B SIDE 1 X 4 INCH TEAR.  REMOVED DAMAGED SECTION OF FLAP T/E AND FABRICATED LIKE SECTION AS OUTLINED IN DC8 SRM 57-7-0.  INSTALLED SAME PER DC-8 SRM 51-1-21A & 51-1-22.
